MAUDE Adverse Event Report: BD CARIBE LTD. BD PERISAFE¿ EPIDURAL MINI-KIT; ANESTHESIA CONDUCTION KIT

BD CARIBE LTD. BD PERISAFE¿ EPIDURAL MINI-KIT; ANESTHESIA CONDUCTION KIT
Catalog Number 400273
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd perisafe¿ epidural mini-kit there was a clog.There was no report of patient impact.The following information was provided by the initial reporter, translated from dutch to english: epidural pumps on verlos are going into alarm more frequently (due to obstruction).
 
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary no samples or photos received for investigation.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.

Brand Name
BD PERISAFE¿ EPIDURAL MINI-KIT
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16161183
Report Number2618282-2023-00003
Device Sequence Number7005390
Product Code CAZ
UDI-Device Identifier00382904002732
UDI-Public(01)00382904002732
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K953790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number400273
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown